MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.141
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 09 february 2018: total hip revision surgery occurred 6 years after primary cementless tha in a (b)(6) kg woman.Radiographic image provided shows the presence of signs of stress shielding suggesting insufficient proximal stem fixation.During revision procedure, the surgeon decided to remove also the acetabular component that was well fixed but excessively anteverted.Reasons for aseptic loosening of the stem cannot be determined.Cup position was certainly suboptimal but its contribution to loosening cannot be established.Batch review performed on 19 february 2018 (b)(4).
 
Event or Problem Description
About 6 years after primary the surgeon revised the patient due to stem loosening and malpositioned cup.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7285375
Report Number3005180920-2018-00074
Device Sequence Number1110021
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.18.141
Device Lot Number110563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight82